# SDR QMLA202007062033

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N509CF
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 5,748 hours, 19,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 109034241106
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK IN WEB AND WORKING/LOOSE RIVETS COMMON WITH THE AFT FRAME.
